Professor Liu Wei


Prof. Liu, distinguished professor of JSNU School of Mathematics and Statistics, is the chief director of JSNU Stochastic Calculus with Applications Institute and also a council member of CSPS. Liu has been mainly engaged in research on stochastic analysis and random dynamical system. And he has been invited to address speeches at many international conferences in German, the UK, Italy, France, Switzerland, Denmark, Spanish, Poland, Japan, South Korea and many other domestic cities. In recent five years, he has published one English monograph in German and over 10 papers on high level journals like Journal of Functional Analysis and Journal of Differential Equations.

Research Interests

Stochastic Analysis;

Stochastic Partial Differential Equation.

Educational Background

PhD, Bielefeld University, 2006;

PhD, Beijing Normal University, 2005;

MA, Anhui Normal University, 2002;

BA, Anhui Normal University, 1998;

Research Projects in Recent Years

1.Jiangsu Institutes of Higher Learning Natural Science Project (No. 12KJB110014). 2012-2014.

2.JSNU S&R Initial Funding Project (No. 12XLR026). 2013-2014.

3.National Natural Science Fund Youth Project (No. 11201234). 2013-2015.

4.MOE Returned Overseas Chinese Scholars S&R Initial Project. 2014-2016.

5.Jiangsu Six Talent Peaks Fund Project (No. 2013-JY-011). 2014-2016.

6.National Natural Science Project (No. 11571147). 2016-2019.

7.Jiangsu “Blue Project” Outstanding Scientific and Technological Innovation Team Project.


8.Jiangsu Outstanding Youth Fund Project (No. SBK2016010041). 2016-2019.

Selected Publications

1.Brzezniak, Z., W. Liu,& J.H. Zhu (2014). Strong solutions for SPDE with locally monotone coefficients driven by lévy noise. Nonlinear Analysis: Real World Applications, 17, 283-310.

2.Gess, C., W. Liu,& Röckner, M. (2011).Random attractors for a class of stochastic partial differential equations driven by general additive noise.J. Differential Equations,251, 1225-1253.

3.W. Liu (2008), Dimension-free Harnack inequality and applications for SPDE, in Workshop onInfinite Dimensional Random Dynamical Systems and Their Applications. Oberwolfach Report, 50 , 2852-2855.

4.W. Liu,& F.-Y. Wang (2008). Harnack inequality and strong feller property for stochastic fast diffusion equations. J. Math. Anal. Appl., 342, 651-662.

5.W. Liu (2009). Harnack inequality and applications for stochastic evolution equations with monotone drifts. J. Evol. Equ.,9, 747-770.

6.W. Liu (2009), On the stochastic p-Laplace equation.J. Math. Anal. Appl.,360, 737-751.

7.W. Liu (2010). Large deviations for stochastic evolution equations with small multiplicative noise. Appl. Math. Optim, 61, 27-56.

8.W. Liu (2010). Invariance of subspaces under the solution flow of SPDE.Infin. Dimens. Anal. Quantum Probab. Relat. Top, 13, 87-98.

9.W. Liu,& Röckner, M (2010). SPDE in Hilbert Space with locally monotone coefficients, J. Funct. Anal.,259, 2902-2922.

10.W. Liu (2011). Ergodicity of transition semigroups for stochastic fast diffusion equations. Front. Math. China, 6, 449-472.

11.W. Liu,& J. M. Tölle J. M. (2011).Existence and uniqueness of invariant measures for stochastic evolution equations with weakly dissipative drifts.Electron. Commun. Probab.,16, 447-457.

12.W. Liu (2011). Existence and uniqueness of solutions to nonlinear evolution equations with locally monotone operators.Nonlinear Anal.,74, 7543-7561.

13.W. Liu,Röckner, M., & X.C. Zhu (2013). Large deviation principles for the stochastic quasi-geostrophic equations.Stochastic Process. Appl.,123, 3299-3327.

14.W. Liu,& Röckner, M. (2013). Local and global well-posedness of SPDE with generalized coercivity conditions. J. Differential Equations, 254, 725-755.

15.W. Liu (2013). Well-posedness of stochastic partial differential equations with lyapunov condition.J. Differential Equations, 255, 572-592.

16.W. Liu,& Stephan M. (2014). Yosida approximations for multivalued stochastic partial differential equations driven by lévy noise on a gelfand triple. J. Math. Anal. Appl., 410, 158-178.


W. Liu,& Röckner, M. (2015). Stochastic Partial Differential Equations: An Introduction, Universitext, Springer.

Honors and Awards

German WLUG Outstanding Doctoral Dissertation, 2009;

Visiting Fellow, Isaac Newton Institutefor Mathematical Sciences, University of Cambridge, 2010;

Outstanding Young Talent, Jiangsu provincial-level society, 2013;

Candidate of Jiangsu Six Talent Peaks, 2013;

Jiangsu Young Post Expert, 2014;

Jiangsu Mathematics Achievement Award, 2014;

Jiangsu Distinguished Professor, 2014;

Second prize of MOE Nature Science, 2015.

Contact Information